# SDR ASAA2019080230284

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 12,833 hours, 4,189 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENACE ENGINE 1 FADEC MESSAGE.  GROUNDED - YES. GRND FADEC TEST THROU MCDU IAW AMM 73-22-34. NO FAULT DETECTED. A&P 3571457PERFORMED OPERATIONAL TEST OF THE FADEC REF AMM TASK 73-29-00-861-051-A. NO FAULTS FOUND
